# SDR FDEA2020031730561

- Difficulty date: March 13, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 84,912 hours, 16,248 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 2616891MT
- Condition: Failed
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NBR 9 BRAKE TEMP 931    PER CREW DEBRIEF #9 BRAKE TEMP WAS FLUCTUATING  BETWEEN BETWEEN 900 AND 500 DEGREES CELSIUS ON TOW  IN FROM RUNWAY. ALSO FIRE DEPARTMENT CHECK ALL  BRAKES WITH HEAT GUN. ALL BRAKE TEMP WERE NORMAL.  SUSPECT BAD SENSOR ON #9 BRAKE.              REMOVED AND REPLACED #9 BRAKE TEMP. SENSOR REF.                                   MD11 AMM: 32-46-01-4.
